Minimum message length and generalized Bayesian nets with asymmetric languages

Joshua William Comley, David Leonard Dowe

    Research output: Chapter in Book/Report/Conference proceedingChapter (Book)Researchpeer-review

    Original languageEnglish
    Title of host publicationAdvances in Minimum Description Length Theory and Applications
    EditorsP D Grunwald, I J Myung, M A Pitt
    Place of PublicationLondon England
    PublisherThe MIT Press
    Pages265 - 294
    Number of pages30
    Edition1
    ISBN (Print)0262072629
    Publication statusPublished - 2005

    Cite this